# SDR CA050202001

- Difficulty date: February 1, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: GG67095009
- Condition: Seized
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) RT PACK AUTOFAIL MESSAGE ON EICAS WITH RT PACK FAILING AFTER START OF ENGINE NR1.  MANUAL TEMP SELECTED WHICH RESULTED WITH THE LAV SMOKE DETECTOR ACTIVATING AND SMOKE ENTERING THE AFT CABIN.  PACK TEMP OBSERVED AT 98 DEGREES JUST BEFORE AUTOFAIL.  THE AIR CYCLE MACHINE (ACM) WAS REPLACED.
